# SDR SWIA200210575

- Difficulty date: January 21, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 2,074 hours, 1,636 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT UNABLE TO PRESSURIZE.  LEFT REMAINING PACK SHUTOFF UPON BLEED TRANSFER.  RETURNED TO FIELD.  OPERATED BOTH LT AND RT PACKS AND OPS CHECKED BOTH PRESSURIZATION CONTROLLERS.  SYSTEM OPS CHECK GOOD.  UNABLE TO DUPLICATE SQUAWK.
